# SDR DLM11992181

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808DE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Video Unit
- Condition: Failed
- Location: Row 13g
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDENTS REPORTED VIDEO DISPLAY AT SEAT 13G WAS VERY HOT EVEN THOUGH DISPLAY WAS OFF.  NOTICEABLE ELECTRICAL SMELL WAS NOTICED BY PASSENGERS THROUGHOUT B ZONE.  AT SUGGESTION OF ATL MCC TURNED OFF ADB SWITCH.  DISPLAY COOLED AND SMELL DISPAYED.  REPLACED DISPLAY UNIT.
